Newton's Method Under Mild Differentiability Conditions with Error Analysis.
Numerische Mathematik, Tome 18 (1971), pp. 401-412
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132119,
author = {J. Rokne},
title = {Newton's {Method} {Under} {Mild} {Differentiability} {Conditions} with {Error} {Analysis.}},
journal = {Numerische Mathematik},
pages = {401--412},
year = {1971},
volume = {18},
zbl = {0221.65084},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132119/}
}
J. Rokne. Newton's Method Under Mild Differentiability Conditions with Error Analysis.. Numerische Mathematik, Tome 18 (1971), pp. 401-412. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132119/